MathSciNet Relay Station
MathSciNet bibliographic data
MR307585 76.35
Oldham, Keith B.; Spanier, Jerome A general solution of the diffusion equation for semiinfinite geometries. J. Math. Anal. Appl. 39 (1972), 655–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement